# SDR ASAA0180209

- Difficulty date: June 25, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606003
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PRE-FLIGHT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS DISCONNECTED AT ROW 7.  RECONNECTED LIGHT MODULE SOCKET.  LIGHTS THEN OPERATED PROPERLY.  (M)
